The University of Southampton
University of Southampton Institutional Repository

Soluble groups of type (FP)? have finite torsion-free rank

Soluble groups of type (FP)? have finite torsion-free rank
Soluble groups of type (FP)? have finite torsion-free rank
0024-6093
558-566
Kropholler, P. H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Kropholler, P. H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Kropholler, P. H. (1993) Soluble groups of type (FP)? have finite torsion-free rank. Bulletin of the London Mathematical Society, 25 (6), 558-566. (doi:10.1112/blms/25.6.558).

Record type: Article

Full text not available from this repository.

More information

Published date: 1993
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349610
URI: https://eprints.soton.ac.uk/id/eprint/349610
ISSN: 0024-6093
PURE UUID: e127a7df-8144-47ec-a6a6-a5afe91b94b5

Catalogue record

Date deposited: 15 Apr 2013 11:29
Last modified: 18 Jul 2017 04:40

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×